# SDR AWXA200201234

- Difficulty date: December 7, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 42,485 hours, 19,321 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shear Pin
- Part number: FE12710004
- Condition: Sheared
- Location: L-1 Door
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EVACUATION - DURING C-03 CHECK THE L-1 DOOR DAMPER CYLINDER STRIKER ARM SHEAR PIN WAS FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR DAMPER SHEAR PIN IAW AMM 52-10-00-020-053, AND 52-10-00-420-051.
